https://www.carenity.co.uk/static/themes-v3/default/images/en/header/cancer.jpg

Patients Cancer

5 answers

102 views

Topic of the discussion



Posted on

I have been on Letrozole for about 14 months and was on the Teva brand, but recently have been given Activas which has caused my feet to be painful and just wondered if anyone has had problems with different brands. Have you reported it and what advise did you received.

Beginning of the discussion - 11/07/2017

Letrozole

• Community manager
Posted on
Good advisor

Hi @magpielass, here is a link to another discussion where a member asks for advice on letrazol:  https://member.carenity.co.ukhttps://www.carenity.co.uk/forum/other-discussions/your-opinion-on-cancer-treatments/letrazol-1826.

Don't hesitate to get in touch with her so that you could help each other.

If you have any questions on how to use the site feel free to contact me.

Kind regards,

Margarita

 

Letrozole


Posted on

Hi magpielass, I am on letrozole-teva. Have pain in my feet and ankles and find it difficult to walk when I get up in the mornings and after sitting down for a while. Also find my hands swelling and painful. 

Mona

Letrozole


Posted on

I'm on letrozole,I find the joint pain hard to handle .and the headaches and mood swings . Anyone else experience problems on it .

Letrozole


Posted on

@Vanessamez Hello are you taking this for ovarian cancer?

Letrozole


Posted on

No for breast cancer xx

Most commented discussions